# SDR ASAA2020092833228

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,068 hours, 9,732 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T INOPERABLE.  GROUNDED-YES.  PERFORMED B737-900 FIM 22-31 TASK 801 & 810, A/T DC-1 TRIPPED, RESET A/T DC1 CB.  PERFORMED A/T THROTTLES TEST PER CDU, NO FAULTS NOTED.
